Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Transfer of the unitary $ K_1$-functor under polynomial extensions


Author: V. I. Kopeiko
Translated by: N. A. Vavilov
Original publication: Algebra i Analiz, tom 29 (2017), nomer 3.
Journal: St. Petersburg Math. J. 29 (2018), 447-467
MSC (2010): Primary 18F25
DOI: https://doi.org/10.1090/spmj/1502
Published electronically: March 30, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Transfer of the unitary $ K_1$-functor under polynomial extensions of unitary rings is constructed and composition of this transfer with the natural homomorphism induced by embedding of polynomial rings is computed. As an application of the composition formula, unitary $ K_1$-analogs of Springer and Farrell theorems are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 18F25

Retrieve articles in all journals with MSC (2010): 18F25


Additional Information

V. I. Kopeiko
Affiliation: Gorodovikov Kalmyk State University, Pushkin street 11, Elista 358000, Russia
Email: kopeiko52@mail.ru

DOI: https://doi.org/10.1090/spmj/1502
Keywords: Unitary ring, unitary matrix, unitary group, unitary $K_1$-functor, transfer, hyperbolic homomorphism, Witt group, Witt cogroup, unitary Bass' nilpotent $K_1$-group
Received by editor(s): March 3, 2016
Published electronically: March 30, 2018
Additional Notes: Supported by RFBR (grant no. 16-01-00148)
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society